On the structure of band edges of 2-dimensional periodic elliptic operators

Nikolay Filonov Steklov Mathematical Institute Ilya Kachkovskiy Michigan State University

Functional Analysis mathscidoc:1911.43025

Acta Mathematica, 221, (1), 59 – 80, 2018
For a wide class of 2-dimensional periodic elliptic operators, we show that the global extrema of all spectral band functions are isolated.
periodic Schrödinger operator, Bloch eigenvalues, spectral band edges, effective mass
[ Download ] [ 2019-11-28 11:29:14 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ]
@inproceedings{nikolay2018on,
  title={On the structure of band edges of 2-dimensional periodic elliptic operators},
  author={Nikolay Filonov, and Ilya Kachkovskiy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128112914683656536},
  booktitle={Acta Mathematica},
  volume={221},
  number={1},
  pages={59 – 80},
  year={2018},
}
Nikolay Filonov, and Ilya Kachkovskiy. On the structure of band edges of 2-dimensional periodic elliptic operators. 2018. Vol. 221. In Acta Mathematica. pp.59 – 80. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128112914683656536.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved